# SDR SIMA200511703

- Difficulty date: April 20, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Part time: 8,257 hours, 7,620 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED LOWER DOOR SILL.  INSTALLED SERVICEABLE SILL IAW SRM.  (SW21200505714) (K)
